On a one class of the solutions of the nonlinear first-order differential equation with oscillating coefficients

Abstract

For the nonlinear first-order differential equation, whose coefficients are represented as an absolutely and uniformly convergent Fourier-series with slowly varying coefficients and frequency, the condidtions of existence of the particular solution of analogous structure are obtained at resonance case.

Authors and Affiliations

S. A. Shchogolev

Keywords

Related Articles

Noninvertible analogue for the congugate mapping for the pair of tent-like mappings

The functional equation which appear in the definition of the topological conjugacy of the tent-like piecewise linear mappings of an interval into itself. All the solutions of this functional equations are obtained and t...

ON THE MULTIPLICATIVE PARTITION FUNCTION

We study the number of representations n=s1⋯sm, where sj are sonor numbers, i.e. for every sj there do not exist the natural numbers n and k such that sj=nk, k⩾2. The counting function f(n) of such representation is the...

Exponential sums over 𝐺𝑛𝑝 𝑚[𝑥, 𝑦, 𝑧]

There is considered the application of C. Hooley method to construct the estimates of exponential sums on algebraic variety over the finite field. We obtained a nontrivial estimate with the rational function on three va...

Split of gas stream onto the bubbles inside liquid

A theory of the approximate description of the splitting of the thin jat of ideal gas flowing into the incompressible frictionless liquid is constructed on the base of the balance equations of mass and energy. Under the...

One generalization of the classical orthogonal polynomials

The differential equation of the second order, generalizing the differential equations leaded to Jacobi, Laguerre and Hermite polynomials, is considered in the paper. The orthogonality of the polynomials, which are the s...

Download PDF file
  • EP ID EP417145
  • DOI -
  • Views 71
  • Downloads 0

How To Cite

S. A. Shchogolev (2014). On a one class of the solutions of the nonlinear first-order differential equation with oscillating coefficients. Дослідження в математиці і механіці, 19(4), 65-70. https://europub.co.uk/articles/-A-417145